# SDR FDEA202107051677

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,325 hours, 24,241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: NRC6055506
- Part serial: 48311
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RH INBOARD FLAP DAMAGED DURING WALK AROUND.   FABRICATED (PARTS) & REPAIRED RH INBOARD FLAP TO INCLUDE FAIRING USING EA 8-5750-T0362723 AS REFERENCE.
